Repositório da UTAD >
Depósitos Anteriores a 2015 >
OLD - ECT - Escola de Ciências e Tecnologia >
OLD - DFIS - Departamento de Física >
OLD - DFIS - Artigo em Revista Científica Internacional >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10348/1939

Title: Accelerating motion of a vertically falling sphere in incompressible Newtonian media: an analytical solution
Authors: Ferreira, J.M.
Chhabra, R. P.
Issue Date: 1998
URI: http://hdl.handle.net/10348/1939
Appears in Collections:OLD - DFIS - Artigo em Revista Científica Internacional

Files in This Item:

File Description SizeFormat
24 Ferreira and Chhabra Powder Technol 97 (1998) 6-15.pdf561.48 kBAdobe PDFThumbnail
Restrict Access. You can request a copy!
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.


Dspace DeGois RCAAP Comodo Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback